I had a hemorrhage in the left Thalamus from very high blood pressure and high levels of stress and had problems either sleeping for 26-20 hours or staying awake for 30-40 hours and venlafaxine and bupropion has been what keeps my circadian cycle normal, I had not skip a day of those meds in over a year and in only 2 days I have dizzy spells everything I move my head and when I stand up I get nauseated and vomit, are those the side effects from abruptly stopping those medications?
Hi, Masraun! Yes, Effexor, especially is a very potent antidepressant and missing even a day or two of your daily dose can initiate early signs of discontinuation syndrome in some sensitive people. Moral of the story: make a point of not missing doses!
If you ever need or want to stop taking your venlafaxine and/or bupropion be SURE to consult with your doctor and get a reducing dose schedule to take over a few weeks to months to help avoid this syndrome.
Best regards, Wildcat
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2011 • 1 answer
Posted 4 Oct 2014 • 2 answers
Posted 15 Mar 2015 • 3 answers
I have high blood pressure. And I am also feeling dizzy now. My Dr prewscribed Amilodipine besylate?
Posted 23 May 2015 • 2 answers
Posted 11 Oct 2017 • 0 answers